# SDR DALA2025052003902

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 95,319 hours, 38,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 685 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:607. THE SLIDE LIGHT DID NOT ILLUMINATE LIKE IT IS SUPPOSED TO. RECYCLED THE ARMING LEVER THEN THE LIGHT CAME ON. AFTER TAKEOFF I NOTICED THE SLIDE LIGHT WENT OUT WHILE THE DOOR IS STILL ARMED. / INTERIOR. CORRECTIVE ACTION: CLEANED NO. 4 DOOR (3L) GIRTBAR & GIRT BAR FITTINGS IN REF. WITH AS REQUIRED. OPS. / CHK.'D 3L DOOR ARMED INDICATION LIGHT IN REF. WITH B757 AMM 52-11. OPS. / CHK.'D GOOD. (0972650)
